# SDR AALA201808109003

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 43,519 hours, 16,479 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653133
- Part serial: 05189H4971
- Condition: Delaminated
- Location: Cockpit
- Part time: 43,519 hours, 16,479 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED LEFT FIXED WINDOW WAS DELAMINATED.  REPLACED THE WINDOW IAW AMM 56-11-12-400-002-A.
